Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A proof of the homeomorphism of Lebesgue-Stieltjes measure with Lebesgue measure


Authors: Casper Goffman and George Pedrick
Journal: Proc. Amer. Math. Soc. 52 (1975), 196-198
MSC: Primary 28A05; Secondary 28A60
DOI: https://doi.org/10.1090/S0002-9939-1975-0376995-7
MathSciNet review: 0376995
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An elementary proof is given of the fact that nonatomic measures on $ n$ space, for which open sets have positive measure, are ``homeomorphic". The proof is based on the fact that for such measures all hyperplanes in most directions have measure zero.


References [Enhancements On Off] (What's this?)

  • [1] J. C. Oxtoby and S. M. Ulam, Measure-preserving homeomorphisms and metrical transitivity, Ann. of Math. (2) 42 (1941), 874-920. MR 3, 211. MR 0005803 (3:211b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A05, 28A60

Retrieve articles in all journals with MSC: 28A05, 28A60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0376995-7
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society